Reply

Cast Your Vote:

    • Yes, common. -- Votes: 0
    • No. -- Votes: 1
Medicine question. Kait. 3 kids; Iowa 2345 posts
11th May '13

I was put on Diclofenac 75MG Delayed Release tablets for rheumatoid arthritis. I was on a different medication before for 3 weeks. I took my first dose of Diclofenac (Voltaren) today and had 5 dizzy spells since then (5.5 hours ago is when I took it)... Is this a common side effect? I read that it was a side effect of the medication, but only if it's due to a problem in your kidneys/other organs because of the meds. I have renal scarring already, so they have been taking renal panels of me often while on these medications. However, I won't have the results until Monday. The last tests showed no worsening though which was 3.5 months ago.



Anyway, my main question is -
Is dizziness a common side effect of this medication? WITHOUT meaning there is necessarily a problem? Thanks :)